Hershey's on phenobarbital for seizures and soloxine for hypothyroidism. Seizures were controlled fairly well (one petite seizure every 30 days or so). We recently doubled Hershey's dose of thyroid medication. About a week later he had two grand mal seizures. Does anyone know if increasing thyroid medication would cause phenobarbital metabolism and clearance from the body to increase? In other words, his phenobarbital levels are now lower than before?
Thanks for any input
I would check with your vet.
I have the opposite problem with my thyroid. I was amazed how many things it affected and how miserable I felt. Don't know why one gland does so much stuff. I am thankful the Dr's understand it and have meds to get it straightened out. Based on how I feel now, I think I had a problem with my thyroid for a long time and didn't realize how good I could feel.
Hershey Kisses, In charge of getting Ed out to the dog park so that he gets some exercise.